MAUDE Adverse Event Report: WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G31453
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Description of event according to initial reporter: during the procedure, a merit 's 6f arterial sheath was placed, and a common loach guidewire was entered along the arterial sheath up to the ascending aorta, and then replaced with catheter (n5.0-35-100-p-10s-pig-csc-20), contrast, and replaced with a wire guide (tsmg-35-260-les )to the aortic sinus, and the proximal end of the wire guide appeared to be bent, and immediately withdraw the tsmg-35-260-les guidewire with the n5.0-35-100-p-10s-pig-csc-20 catheter, replace it with a new tsmg-35-260-les, and then proceed with compression device implantation, release of the valve, replacement of the n5.0-35-100-p-10s-pig-csc-20, and imaging to confirm that the procedure went well and that the patient condition improved and ended the surgery.Patient outcome.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).G4) similar to device marketed under 510(k)/pma: k220137.Investigation is still in progress.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).After investigation the event is no longer considered reportable as it is assessed to be a side effect and not due to the device.Summary of investigational findings: during the procedure, a merit 's 6f arterial sheath was placed, and a common loach guidewire was entered along the arterial sheath up to the ascending aorta, and then replaced with catheter (n5.0-35-100-p-10s-pig-csc-20), contrast, and replaced with a wire guide (tsmg-35-260-les) to the aortic sinus, and the proximal end of the wire guide appeared to be bent, and immediately withdraw the tsmg-35-260-les guidewire with the n5.0-35-100-p-10s-pig-csc-20 catheter, replace it with a new tsmg-35-260-les, and then proceed with compression device implantation, release of the valve, replacement of the n5.0-35-100-p-10s-pig-csc-20, and imaging to confirm that the procedure went well and that the patient condition improved and ended the surgery.The tsmg-35-260-les without male luer cap and wire straightener was returned for evaluation.Device evaluation confirmed that the wire guide, sold as straight, was curved and bent upon receipt.Based on the provided information and the device evaluation, an exact cause for the bent could not be determined.If attempts have been made to alter the tip during preparation, bending it with a tool, while trying to hold the wire guide, could have contributed to the damage.According to the instructions for use, altering the tip configuration of the wire guide may result in damage.Otherwise, the wire guide may have bent due to multiple device replacements during the procedure.There are adequate controls in place to ensure the device was manufactured to specifications.Review of the device history record found that all discovered non-conformances were properly scrapped and replaced before release and no indication that the device was produced outside of specification.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that non-conforming products exist in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK   4632
Manufacturer Contact
louise baekmand
sandet 6
bjaeverskov 4632
DK   4632
56868382
MDR Report Key22306777
Report Number3002808486-2025-00138
Device Sequence Number18142000
Product Code DQX
UDI-Device Identifier10827002314532
UDI-Public(01)10827002314532(17)300304(30)5(10)E4672824
Combination Product (Y/N)Y
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31453
Device Catalogue NumberTSMG-35-260-LES
Device Lot NumberE4672824
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown